# SDR AALA202401035057

- Difficulty date: December 31, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 31,568 hours, 4,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 555653
- Part serial: 68707A1
- Condition: No Test
- Location: L3 Door Assist
- Part time: 31,533 hours, 4,220 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TIME CHANGE OF EMERGENCY POWER ASSIST SYSTEM PRESSURE BOTTLE ASSEMBLY OPERATIONAL CHECKS FAILED. MAINTENANCE REPLACED 3L POWER ASSIST SYS PRESSURE BOTTLE PER AMM 52-11-22.
